Login | Register

Detonation diffraction from an annular channel

Title:

Detonation diffraction from an annular channel

Meredith, James, Ng, Hoi Dick and Lee, John H. S. (2010) Detonation diffraction from an annular channel. Shock Waves, 20 (6). pp. 449-455. ISSN 0938-1287

[img]
Preview
Text (application/pdf)
diffraction.pdf
Available under License Spectrum Terms of Access.
257kB

Official URL: http://dx.doi.org/10.1007/s00193-010-0256-0


Divisions:Concordia University > Gina Cody School of Engineering and Computer Science > Mechanical and Industrial Engineering
Item Type:Article
Refereed:Yes
Authors:Meredith, James and Ng, Hoi Dick and Lee, John H. S.
Journal or Publication:Shock Waves
Date:2010
Funders:
  • Nat- ural Sciences and Engineering Research Council of Canada (NSERC)
Digital Object Identifier (DOI):10.1007/s00193-010-0256-0
ID Code:981620
Deposited By: HOI DICK NG
Deposited On:08 Sep 2016 18:54
Last Modified:18 Jan 2018 17:53
All items in Spectrum are protected by copyright, with all rights reserved. The use of items is governed by Spectrum's terms of access.

Repository Staff Only: item control page

Downloads per month over past year

Back to top Back to top